MAUDE Adverse Event Report: MAQUET SAS VOLISTA STANDOP; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA STANDOP; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568852911/ARD568851911
Medical Device Problem Codes Corroded (1131); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On 22nd november, 2022 getinge became aware of an issue with one of our surgical lights ¿ volista standop 400.As it was stated, the paint was flaking off from the handle.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, d4 version or model #, d4 catalog #, d4 serial #, h3a device evaluated by mfg, h3b device not eval provide code and h3c if other provide code-explain deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 22nd november, 2022 getinge became aware of an issue with one of our surgical lights ¿ volista standop 400.As it was stated, the paint was flaking off from the handle.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 22nd november, 2022 getinge became aware of an issue with one of our surgical lights ¿ volista standop 400/600.As it was stated, the paint was flaking off from the handle and corrosion has built up on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Previous d4 version or model # ard568852911.Corrected d4 version or model # ard568852911/ard568851911.Previous d4 catalog # ard568852911.Corrected d4 catalog # ard568852911/ard568851911.Previous d4 serial # (b)(6).Corrected d4 serial # (b)(6).Previous h3a device evaluated by mfg: no.Corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: none.Previous h3c if other provide code-explain: device not returned to manufacturer.Corrected h3c if other provide code-explain: none.Getinge became aware of an issue with one of our surgical lights ¿ volista standop 400/600.As it was stated, the paint was flaking off from the handle and corrosion has built up on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.A technical evaluation of rust was performed by subject matter experts who stated that: the concentration of chemical products and the stagnation of cleaning agent residues on the disinfected surfaces are the main factors leading to the deterioration of surfaces.To avoid paint degradation and corrosion it is recommended to respect the cleaning instructions (see user manuals or ifu), avoiding spraying, high concentrations, prolonged exposure to detergents / disinfectants solutions, and to wipe with a dry cloth and to make sure that no liquid residue is left on the device after cleaning.To reduce the appareance of rust or the degradation of the surface, the technical manual or maintenance manuals mentions in the preventive maintenance to lubricate some parts of device.To prevent any incident the user manuals mention to perform daily inspections in order to detect paint defects, impact marks or other damages.Maquet sas recommends to perform corrective maintenance to rectify the default after its detection.Minor paint chips can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.The most probable root cause of this paint delamination would be an oxidation surface before painting.Nevertheless, the painter doesn¿t explain this phenomenon but will be very attentive in the future regarding the surface quality before painting.The painting process supplied by the supplier is detailed explaining each step from degreasing to adhesion tests.This defective handle was painted in 2020.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 22nd november, 2022 getinge became aware of an issue with one of our surgical lights ¿ volista standop 400/600.As it was stated, the paint was flaking off from the handle and corrosion has built up on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.

Brand Name
VOLISTA STANDOP
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key15863764
Report Number9710055-2022-00490
Device Sequence Number12257629
Product Code FSY
UDI-Device Identifier03700712401689
UDI-Public(01)03700712401689
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568852911/ARD568851911
Device Catalogue NumberARD568852911/ARD568851911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date11/24/2022
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown